# SDR ASAA2017082421713

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,267 hours, 9,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Failed
- Location: Ram Air
- Part time: 38,011 hours, 11,169 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON MC RESET.  ACFT GROUNDED.  CONFIRMED FAULT,  NR 2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL.  RT RAM AIR ACTUATOR REMOVED & REPLACED IAW AMM 21-51-21, GROUND FUNCTIONAL CHECKED NORMAL IAW AMM 21-61-00-700-806-002.
